# SDR WRLA20100316348

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 66,293 hours, 13,159 cycles
- Engine: Ge CF680
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: NYG6210534
- Condition: Damaged
- Location: Center Lg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HARD LANDING, INSP A PERFORMED AND FOUND CENTER LANDING GEAR STRUT DAMAGED.  CENTER LANDING GEAR AND ADDITION BRAKES AND WHEELS REPLACED.
